MathSciNet Relay Station
MathSciNet bibliographic data
MR2150939 20C15 (20B15 20B20)
Dixon, John D. Permutation representations and rational irreducibility. Bull. Austral. Math. Soc. 71 (2005), no. 3, 493–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement